| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shut down and failed to provide defibrillation.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.